# SDR SWIA200718487

- Difficulty date: July 9, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 18,551 hours, 24,749 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Rvdt
- Part number: GA2201A
- Part serial: A0003
- Condition: Binding
- Location: Ailerons
- Part time: 46 hours, 60 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI CHECK, YOKE ONLY DEFLECTS APPROX 1/3 OF THE WAY TO FULL RIGHT AILERON.  REPLACED NR 1 AILERON RVDT AND ALIGNED IAW MM 31-30-00.
